# SDR AALA201911219033

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 26,622 hours, 2,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPAS105
- Part serial: 2823
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L OVERWING EPAS BACKUP BATTERY FAILED. REPLACED DOOR 3L EPAS BACKUP BATTERY PER STANDARD PRACTICES.
